# SDR QXEA2012101001245

- Difficulty date: October 10, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 32.4, ABOVE STR 27P IS CORRODED ON THE UPPER AND LOWER SURFACES INCLUDING THE FORWARD AND AFT SPLICES.  REMOVED CORROSION IAW SRM 51-21-00-00-02. FOUND AFT SPLICE TO BE OUT OF LIMITS IAW SRM 53-20-00-00-01. REMOVED AFT SPLICE IAW SRM 51-42-05-02-01. VERIFIED AFFECTED AREA TO BE CRACK FREE REF NDTM 51-00-06-910-801 PT 1. MIN REMAINING THICKNESS .064" REF NTM 51-00-04-910-801 PT 1. MATCH DRILLED NEW SPLICE IAW SRM 51-40-07-02-0`1. ALODINED, PRIMED AND INSTALLED SPLICE IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-42-05-02-01.  FOUND BLENDS TO BE IN LIMITS IAW RD 8/4-53-4880. APPLIED TOP COAT IAW SRM 51-25-15-02-01. APPLIED CPC IAW RD 8/4-53-4880. COMPLIED WITH TASK CARD RD 8/4-53-4880.
